# SDR SWAA2023070352637

- Difficulty date: May 25, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL45 BS500+4; BS500C+9 WL208.<[01] VERIFIED APPLCABILITY PER SRM 53-00-52-1A-1. REMOVED CORROSION FROM CABIN SEAT TRACK AT BS500+4 RBL45 W208 L:3' W:.45' D:.22' ON CROWN; FOUND SEAT TRACK TO BE OUT OF LIMIT PER SRM 53-00-52-1A-1 FIG.103. TOOL ID: ATS1738 DD:10/2023; ATS400 DD:09/2023.;[02] CORRECTION ON ACTION: VERIFIED APPLCABILITY PER SRM 53-00-52-1A-1. REMOVED CORROSION FROM CABIN SEAT TRACK AT BS500+4 RBL45 W208 L:3' W:.45' D:.022' ON CROWN; FOUND SEAT TRACK TO BE OUT OF LIMIT PER SRM 53-00-52-1A-1 FIG.103. TOOL ID: ATS1738 DD:10/2023; ATS400 DD:09/2023.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTION 2.  VERIFIED MEASUREMENTS TABLE.;[04] STARTED REMOVING SEAT TRACK FROM BS 480-520 RBL 45 IAW SRM 51-40-02;[05] REMOVED SEAT TRACK FROM BS 480-520 RBL 45 IAW SRM 51-40-02;[06] CERTIFY;[07] LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-05-0G-0; DWG 143A5300.;[08] OK TO INSTALL;[09] VERIFIED STEPS 7 AND 8.;[10] INSTALLED SEAT TRACK AT BS 480-BS 520 RBL 45 WL 208 IAW SRM 51-40-02-0G-0; DWG 143A5300;[11] VERIFIED CORRECTIVE ACTION #10 MEASUREMENT TABLE VERIFIED
